Top 8 Tylenol Extra Strength 500mg Gel – Joint & Muscle Pain Relief Medications

As an Amazon Associate I earn from qualifying purchases.

1. Neutrogena

#ad

Pain Reliever & Fever Reducer, 100 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels

#ad
Neutrogena #ad - Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.

100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.
BrandNeutrogena #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

2. Tylenol

#ad

Pain Reliever & Fever Reducer, 225 Count, 225 ct, Tylenol Extra Strength Rapid Release Gels with Acetaminophen

#ad
Tylenol #ad - Ingredients: active ingredients In Each Gelcap: Acetaminophen 500 Mg Pain Reliever/Fever Reducer. 225-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Avoid High Humidity.

This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Directions: do not take more than directed see overdose warning adults and children 12 years and over: take 2 gelcaps every 6 hours while symptoms last do not take more than 6 gelcaps In 24 Hours, Unless Directed By A Doctor Do Not Use For More Than 10 Days Unless Directed By A Doctor Children Under 12 Years: Ask A Doctor Other Information; Each Gelcap Contains: Sodium 1 Mg Store Between 20-25°C 68-77°F.

Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever. Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.44 Inches
Length2.44 Inches
Weight0.44 Pounds
Width5.5 Inches
Part Number507156
Model507156

3. Tylenol

#ad

Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 24 ct

#ad
Tylenol #ad - Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.

24-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height1.51 Inches
Length1.47 Inches
Weight0.07 Pounds
Width2.71 Inches
Part NumberJO48824
ModelJO48824

4. Tylenol

#ad

Tylenol Rapid Release Gels 290 ct.

#ad
Tylenol #ad - Effective in providing minor headache relief, backache relief. Provides temporary pain relief for minor aches and pains and reduces fever. 290 gelCaps. Gelcaps feature laser-drilled holes for quick medicine release. Contains 500 mg acetaminophen per gelcap.
BrandTylenol #ad
ManufacturerTylenol #ad
Part Number48890

5. Tylenol

#ad

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, 225 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. 225-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.5 Inches
Length2.4 Inches
Weight3999 Pounds
Width4.7 Inches

6. Rite Aid

#ad

225 Count | Pain Reliever, Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Rapid Release Gelcaps

#ad
Rite Aid #ad - Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. Extra strength: compare rite aid’s extra strength acetaminophen Rapid Release Gels to the active ingredient in top brands.

No aspirin: each gelcap contains 500 mg of pain relieving, back pain relief, fever reducing acetaminophen without any aspirin. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

This aspirin-free arthritis pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing. Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.03 Pounds
Part Number86

7. Tylenol

#ad

150 ct, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen

#ad
Tylenol #ad - You're a better you all day. 150-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast.

Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. With tylenol pm extra strength caplet Pain Reliever plus Sleep Aid, we give you a better night. Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.5 Inches
Length2.38 Inches
Weight0.31 Pounds
Width4.04 Inches
Part NumberI00073657
ModelI00073657

8. Amazon Basic Care

#ad

Extra Strength Pain Reliever and Fever Reducer, 400 Count, Acetaminophen Caplets 500 mg, Amazon Basic Care Rapid Release Pain Relief

#ad
Amazon Basic Care #ad - Acetaminophen pain relief: Aspirin and caffeine free. For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.

Effective: this product temporarily relieves minor aches and pains due to headache, minor pain of arthritis, the common cold, backache, muscular aches, toothache and premenstrual and menstrual cramps. Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer.

This product is a gluten free pain reliever and fever reducer. Compare to tylenol Extra Strength Rapid Release Gels active ingredient. Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen. The package features a child-resistant cap. Also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.3 Inches
Length2.88 Inches
Weight0.7 Pounds
Width2.88 Inches